# SDR DALA2017060904591

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 67,287 hours, 13,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L3 DOOR EMERGENCY LIGHTS ARE INOPERATIVE.   R & R THE POWER SUPPLY.
